# SDR ASAA0210262

- Difficulty date: October 28, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 SLAT OUTBOARD END UPPER SURFACE AT SLAT STATION 385 DENTED.  REPAIRED SLAT PER SRM.  (M)
